World Scientific
Skip main navigation

Cookies Notification

We use cookies on this site to enhance your user experience. By continuing to browse the site, you consent to the use of our cookies. Learn More
×
International Journal of Modeling, Simulation, and Scientific Computing cover

Volume 10, Issue 01 (February 2019)

Special Issue on Fractional Dynamical Systems and Applications; Guest Editors: Fawang Liu and Yifa Tang

Research Paper
No Access
A superlinear convergence scheme for nonlinear fractional differential equations and its fast implement
  • 1941001

https://doi.org/10.1142/S1793962319410010

Research Paper
No Access
Some solutions of the nonhomogeneous Bagley–Torvik equation
  • 1941002

https://doi.org/10.1142/S1793962319410022

Research Paper
No Access
Effect of scale-varying fractional-order stochastic resonance by simulation and its application in bearing diagnosis
  • 1941003

https://doi.org/10.1142/S1793962319410034

Research Paper
No Access
One method for the boundary value problem eigenvalues calcuating for a second-order differential equation with a fractional derivative
  • 1941004

https://doi.org/10.1142/S1793962319410046

Research Paper
No Access
A numerical method for two-dimensional nonlinear modified time-fractional fourth-order diffusion equation
  • 1941005

https://doi.org/10.1142/S1793962319410058

Research Paper
No Access
L1L1 scheme on graded mesh for the linearized time fractional KdV equation with initial singularity
  • 1941006

https://doi.org/10.1142/S179396231941006X

Research Paper
No Access
The Petrov–Galerkin finite element method for the numerical solution of time-fractional Sharma–Tasso–Olver equation
  • 1941007

https://doi.org/10.1142/S1793962319410071

Research Paper
No Access
A numerical framework for the approximate solution of fractional tumor-obesity model
  • 1941008

https://doi.org/10.1142/S1793962319410083

Research Paper
No Access
Global Stabilization for a class of nonlinear fractional-order systems
  • 1941009

https://doi.org/10.1142/S1793962319410095

Research Paper
No Access
Solving systems of multi-term fractional PDEs: Invariant subspace approach
  • 1941010

https://doi.org/10.1142/S1793962319410101

Research Paper
No Access
Time-domain identification of One Noninteger Order Plus Time Delay models from step response measurements
  • 1941011

https://doi.org/10.1142/S1793962319410113

Research Paper
No Access
Fractional-order difference curvature-driven fractional anisotropic diffusion equation for image super-resolution
  • 1941012

https://doi.org/10.1142/S1793962319410125